# SDR TRAX200600772

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,851 hours, 32,478 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONIC COMPARTMENT DOOR CORRODED.
